# SDR DALA2023121810358

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 71,757 hours, 33,550 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3267 - DIV - TO BIS DUE TO AN UNKNOWN ELECTRICAL SMELL. CORRECTIVE ACTION: NO TROUBLE FOUND. AIRCRAFT RTS. - (LP: 4394668)
